# SDR 20000721SH028

- Difficulty date: July 5, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N50Q
- Make and model: Bell 206B-3
- Aircraft serial: 3419
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Gear
- Part number: 8505261
- Condition: Worn
- Location: Hyd Pump
- Component: Hydraulic Pump
- Component part number: 206076022101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SPLINES ON HYDRAULIC PUMP WORN EXCESSIVELY CAUSING HYDRAULIC PUMP TO START TO FAIL.  PUMP OVERHAULED 432.8 HOURS PRIOR TO FAILURE.  REASON FOR FAST SPLINE WEAR UNKNOWN.  (X)
